# SDR SWIA202053697

- Difficulty date: October 13, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LT PANEL SUPPORT ON FORWARD SIDE OF CROSSBEAM 85 IS BROKEN OFF.  C-CHECK RO 10/26/2020.  REMOVED AND REPLACED LT PANEL SUPPORT ON FORWARD SIDE OF CROSSBEAM 85, PER SRM AND SURFACE PROTECTION APPLIED PER SRM.
